Finite-dimensional Toeplitz kernels and nearly-invariant subspaces

Camara, MC and Partington, JR (2016) Finite-dimensional Toeplitz kernels and nearly-invariant subspaces. Journal of Operator Theory, 75 (1). pp. 75-90. ISSN 0379-4024

Abstract

Metadata

Authors/Creators:
  • Camara, MC
  • Partington, JR
Keywords: Toeplitz operator; Toeplitz kernel; nearly-invariant subspace; model space; inner-outer factorization; Riemann-Hilbert problem
Dates:
  • Published: 2016
  • Accepted: 7 September 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Sep 2015 13:25
Last Modified: 03 Nov 2016 06:38
Published Version: http://www.theta.ro/jot/archive/2016-075-001/2016-...
Status: Published
Publisher: The Theta Foundation
Identification Number: https://doi.org/10.7900/jot.2014oct29.2067

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics